Alert archive / Georgia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 90, NWS Atlanta, GA

April 6, 2025Bibb County, Jones County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 6, 2025, 5:30 PM EDT for Bibb County, Jones County, Georgia. It was in force for 15 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 6, 2025, 5:30 PM EDT (21:30 UTC)
Expired
Apr 6, 2025, 5:45 PM EDT
In force
15 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Bibb County, GA, Jones County, GA

The radar

The Robins AFB radar (KJGX), 40 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 6, 5:45 PM EDTTSTM WND GST 634 Sw Payne City, GAMesonet station FW6311 Macon.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 6, 11:01 AM EDTTornado WatchSPC9 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.5 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2025-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 59 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2025-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 258 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
59 J/kg
Mixed-layer CIN
-141 J/kg
Mixed-layer LCL
639 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
258 m²/s²
0-3 km storm-relative helicity
214 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

252 
WUUS52 KFFC 062130
SVRFFC
GAC021-169-062145-
/O.NEW.KFFC.SV.W.0090.250406T2130Z-250406T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
530 PM EDT Sun Apr 6 2025

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northern Bibb County in central Georgia...
  Southeastern Jones County in central Georgia...

* Until 545 PM EDT.

* At 529 PM EDT, a severe thunderstorm was located over Lizella, or 8
  miles west of Macon, moving east at 40 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Gray, Postell, James, Macon, Lake Tobesofkee, Payne, Greenberry
  Crossroads, Clinton, Cross Keys, Wesleyan, Payne City, Arkwright,
  and Mountain Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

A Tornado Watch remains in effect until 700 PM EDT for central
Georgia.

&&

LAT...LON 3276 8382 3290 8381 3294 8373 3295 8373
      3306 8347 3291 8343
TIME...MOT...LOC 2129Z 248DEG 33KT 3280 8379 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 3:46 PM EDT, 1 hour 44 minutes earlier.

Area forecast discussion, Apr 6, 3:46 PM EDT, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
346 PM EDT Sun Apr 6 2025

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Monday)
Issued at 345 PM EDT Sun Apr 6 2025

Convection is ongoing across I-85 corridor as of 345PM where
notable cold pool has stalled from the morning storms that rolled
through the area. Aloft, 500 mb trough is finally pushing into the
southeast after ejecting from the desert SW, albeit quite slowly.
Convection has outpaced some of the better forcing and shear
aloft, which is relatively good news from a severe perspective,
but less than ideal from a hydro perspective. The trough has a
positive tilt, which is helping to draw up plenty of moisture into
the warm sector, but is keeping the colder air aloft well behind
the main line of the system. This is acting to limit instability
as temperatures in the upper troposphere are quite warm. However,
day time heating and WAA have allowed for some surface based
instability to develop, and a few storms have been able to take
advantage of this, some decent shear, and cold pool dynamics to
produce a few severe bowing segments and QLCS. This will likely be
the severe threat through the day as the cold pool shifts slowly
to the south into central Georgia. Tornado Watch is in place
mainly south of I-20 in western Georgia, and new downstream watch
will likely be needed later in the afternoon/evening for mostly
central Georgia.

The other big threat is the rain. The slow nature of the system
has brought widespread 1-2 inches of rain across northern Georgia
with a steady rain still falling within the stratiform region.
Already seeing some convective redevelopment taking place back to
the SW in Mobile, which is forecast to feed up and along the cold
pool that is very slowly progressing east. Steady rain is expected
to continue in parts of north Georgia. These areas could see
upwards of another inch of rain. Convective rain is expected
along the cold pool line further south into central Georgia. Some
training of convective elements will lead to some areas receiving
2-4" rainfall, with isolated totals of as much as 5-6" inches
where repeated rounds occur. This will lead to potential flooding
and flash flooding issues. The Flood Watch remains in effect
through tomorrow, as rain is expected to linger.

Speaking of that, this system will very slowly slide to the south
overnight. Rain transitioning to rain showers will slowly come to
an end across northwest GA tonight. Rain showers may still be
around in parts of the metro tomorrow morning and into the
afternoon. The line of storms is expected to lose a good bit of
it's strength tonight after sunset with the loss of surface based
instability, but we could see some invigoration tomorrow afternoon
in east central Georgia which is expected to still be within the
warm sector. Similar to today, primary concerns will be occasional
damaging wind gusts with a possible quick spin up tornado or two.

Cold front fully pushes into the CWA tomorrow night. Clouds should
begin to clear, and winter will remind us that it isn't quite
ready to call it quits. Temperatures will drop well into the lower
40s and even the upper 30s in parts of north GA (colder still in
the mountains). This won't be the coldest night of the week, but
it will be chilly enough to monitor for potential frost advisory
across the northwest.

Lusk

&&

.LONG TERM...
(Tuesday morning through next Saturday)
Issued at 345 PM EDT Sun Apr 6 2025

This system finally makes its exit on Tuesday as cold air comes
sweeping in from the north underneath an Arctic surface high
pressure. Skies will be clear and the high temperatures will be
much lower than what we've seen the previous few days. 60s for
highs will be the norm across central Georgia, and in northern
Georgia, many places will remain in the 50s. If you grabbed a
cabin up in the mountains, highs might not get out of the 40s in
some locations. Tuesday night into Wednesday morning will be the
coldest we've had in a few weeks. Morning lows will be near 40 in
much of central Georgia, mid to upper 30s near the metro, and
approaching freezing in north and parts of west Georgia. Frost
advisories are very likely and freeze warnings may be needed in
some areas. NBM probabilities of < 36 degrees F are near 100% in
many areas in northern and western GA, with some probabilities of
< 33 degrees showing up in those same areas. Consultation will be
had with the state climatologist as to whether or not the mountain
areas have begun the growing season, which will dictate the need
for products in those counties.

We will get a slow warm up on Wednesday as the cold air is no
longer being reinforced by CAA and is heated with the nice April
sun angle. Thursday, trough will dig into the southeast from the
upper Great Plains bringing our next chances of rain as a front
dives from the north into the area. At this time, instability
ahead of the front looks quite limited, with mean SBCAPE in the
ensembles (per DESI) barely breaking the 150 J/kg mark and 90th
percentiles struggling to reach 300 J/kg. Current forecast
thinking would be a few rumbles of thunder, and no severe.
But...always worth keeping an eye on any system this time of year.
Instability and rain chances remain in place on Friday as well,
with some lingering PoPs though the day.

Trough gets cut off from the upper level flow through the weekend
and sits mostly over the top of us, slowly pushing to the east in
most of the guidance. This should make for a rather pleasant
weekend if it comes to fruition, with highs in the 60s and 70s and
mostly clear skies by Saturday and Sunday.

Lusk

&&

.AVIATION...
(18Z TAFS)
Issued at 146 PM EDT Sun Apr 6 2025

Strong winds currently impacting airport with convection moving
through. Thunder chances will continue well into the evening
within moderate to heavy rain behind main line. Brief shift to NE
possible over next hour or so before winds expected to return to
SSE at 8-13 kts with higher gusts. RA will impact airport through
evening into overnight. Cigs will drop overnight to be steady
MVFR, with IFR chances by early tomorrow. Rain should come to an
end by the afternoon, but cigs remain through end of TAF period.
Vsby impacts expected to be MVFR within rain (lower if heavier
convection passes overhead).

//ATL Confidence...18Z Update...
Medium in cigs (could see faster drop to IFR), high all others.

Lusk

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          61  68  42  63 /  90  80  10   0
Atlanta         59  65  44  61 / 100  70  10   0
Blairsville     54  64  35  55 /  90  60   0   0
Cartersville    55  64  39  59 /  80  50   0   0
Columbus        60  68  43  67 /  90  90  10   0
Gainesville     60  66  42  61 /  90  70  10   0
Macon           63  71  43  67 /  70  90  30   0
Rome            55  63  40  61 /  70  30   0   0
Peachtree City  58  65  40  62 / 100  80  10   0
Vidalia         69  80  48  69 /  10  90  60   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Monday evening for GAZ001>009-011>016-
019>025-027-030>038-041>050-052>060-066>071-078-079-089-090.

&&

SHORT TERM...Lusk
LONG TERM....Lusk
AVIATION...Lusk
Hazardous weather outlook, Apr 6, 1:17 PM EDT, 4 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
117 PM EDT Sun Apr 6 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071730-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
117 PM EDT Sun Apr 6 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...This Afternoon and Tonight...

A Tornado Watch is in effect near and along the I-85 corridor from
Atlanta south to Columbus until 7 pm tonight.

Thunderstorms are expected across north and central Georgia Today
and Tonight. Some storms may become strong to severe, capable of
producing damaging winds, locally heavy rainfall, and frequent
lightning. A few brief tornadoes may be possible within these line
segments.

A Flood Watch is in effect Today across North and portions of
central and west GA due to expected periods of heavy rainfall and
the potential for flash flooding. Areas under the watch could see
2-4" of rainfall with isolated amounts near 5" through Monday
evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Thunderstorms are expected across east central Georgia Monday and
Monday evening. Some storms may become strong to severe, capable
of producing damaging winds, locally heavy rainfall, and frequent
lightning. A brief tornado also cannot be ruled out.

A Flood Watch will still be in effect through Monday evening as a
result of heavy rainfall.

Frost and freeze concerns may develop across portions of north
Georgia Tuesday night into Wednesday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS.

In the hours before

Local storm report, Apr 6, 3:52 PM EDT, 1 hour 38 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
352 PM EDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     Lightning        2 ESE Brownsville       33.79N 84.72W
04/06/2025                   Douglas            GA   Emergency Mngr

            A home caught fire after being struck by
            lightning in the 700 block of Bearden Road.

&&
Special weather statement, Apr 6, 4:07 PM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
407 PM EDT Sun Apr 6 2025

GAZ055>058-068-070-062045-
Butts GA-Lamar GA-Clayton GA-Spalding GA-Pike GA-Henry GA-
407 PM EDT Sun Apr 6 2025

...Strong thunderstorms will impact portions of Spalding, eastern
Pike, southwestern Henry, southwestern Butts, south central Clayton
and Lamar Counties through 445 PM EDT...

At 406 PM EDT, a line of strong thunderstorms was along a line
extending from Jw Smith Reservoir to Griffin to Meansville, and
moving northeast at 50 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Blacksville, Walker Mill, Aldora, Orchard Hill, McDonough, Locust
Grove, Rover, Luella, Liberty Hill, Flippen, Johnstonville,
Jenkinsburg, Highland Mills, Towalaga, Experiment, Goggins,
Meansville, East Griffin, McKibben, and Sunny Side.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until 700 PM EDT for central, north
central and west central Georgia.

&&

LAT...LON 3340 8437 3351 8417 3335 8400 3320 8403
      3320 8404 3307 8405 3300 8432
TIME...MOT...LOC 2006Z 230DEG 43KT 3340 8435 3325 8428 3305 8431

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 6, 4:29 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
429 PM EDT Sun Apr 6 2025

GAZ048-057>059-070>072-062115-
Butts GA-Lamar GA-Monroe GA-Jones GA-Jasper GA-Newton GA-Henry GA-
429 PM EDT Sun Apr 6 2025

...Strong thunderstorms will impact portions of northern Monroe,
southeastern Henry, Butts, northwestern Jones, Jasper, northeastern
Lamar and southern Newton Counties through 515 PM EDT...

At 429 PM EDT, a line of strong thunderstorms was along a line
extending from near Ola to Jenkinsburg to Goggins, and moving east at
45 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Turtle Cove, Ola, Worthville, Flovilla, Berner, McKibben, Monticello,
Jackson, Stewart, High Falls State Park, Calvin, Blount, Eudora,
North Alcovy, McElheneys Crossroads, Juliette, Indian Springs State
Park, Fincherville, Adgateville, and Stark.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until 700 PM EDT for central, north
central and west central Georgia.

&&

LAT...LON 3354 8381 3338 8361 3310 8367 3307 8406
      3316 8405 3326 8405 3346 8413
TIME...MOT...LOC 2029Z 252DEG 38KT 3343 8408 3331 8403 3306 8407

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 6, 4:44 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
444 PM EDT Sun Apr 6 2025

GAZ078-089-090-062145-
Chattahoochee GA-Harris GA-Muscogee GA-
444 PM EDT Sun Apr 6 2025

...A strong thunderstorm will impact portions of Muscogee, central
Chattahoochee and southeastern Harris Counties through 545 PM EDT...

At 443 PM EDT, a strong thunderstorm was over Highland Park, or near
Columbus, moving northeast at 30 mph.

HAZARD...Heavy rain.

SOURCE...Radar indicated.

IMPACT...Heavy rain may cause temporary street flooding especially
         in poor drainage areas.

Locations impacted include...
Ellerslie, North Fort Benning, Laurel Hills, Green Island Hills,
Vista Terrace, Columbus Metropolitan Airport, Rose Hill, Eelbeck/West
Fort Benning, Benning Hills, Avondale, Benning Park, Fort
Benning/Lawson Army Air Fld, Saint Marys Hills, Edgewood, Flat Rock,
Highland Park, Bibb City, Sand Hill, Battle Park, and Upatoi.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

A Tornado Watch remains in effect until 700 PM EDT for west central
Georgia.

&&

LAT...LON 3267 8479 3257 8470 3242 8466 3229 8493
      3233 8501 3235 8500 3238 8497 3239 8499
      3239 8497 3241 8498 3243 8496 3244 8497
      3245 8500 3250 8500 3255 8503
TIME...MOT...LOC 2043Z 239DEG 26KT 3247 8494

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Apr 6, 5:02 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
502 PM EDT Sun Apr 6 2025

GAZ048-049-059-060-062145-
Morgan GA-Putnam GA-Jasper GA-Newton GA-
502 PM EDT Sun Apr 6 2025

...Strong thunderstorms will impact portions of Morgan, western
Putnam, Jasper and east central Newton Counties through 545 PM EDT...

At 502 PM EDT, a line of strong thunderstorms was along a line
extending from Starrsville to Calvin to near McElheneys Crossroads,
and moving east at 35 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Mansfield, Madison, Harmony, Godfrey, Monticello, Warfield, Shady
Dale, Willard, Rock Eagle 4-H Center, Buckhead, Central Georgia
Experiment Stn, Eatonton, Newborn, Calvin, Farrar, Rutledge, Swords,
Stanfordville, Adgateville, and Apalachee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until 700 PM EDT for central and
north central Georgia.

&&

LAT...LON 3326 8335 3315 8375 3334 8373 3357 8379
      3360 8369 3360 8368 3361 8367 3369 8343
      3361 8335 3360 8335 3360 8334 3355 8329
TIME...MOT...LOC 2102Z 249DEG 31KT 3357 8379 3339 8372 3319 8376

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, Apr 6, 5:30 PM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
530 PM EDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     Tstm Wnd Dmg     Flat Rock               32.55N 84.86W
04/06/2025                   Muscogee           GA   Broadcast Media

            Trees were downed on Psalmond Road near the
            ballpark.

&&

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 2:27 AM EDTSpecial Weather StatementFFCDade33 min
Apr 6, 2:49 AM EDTSevere Thunderstorm WarningFFCDade, Walker41 min
Apr 6, 3:18 AM EDTSpecial Weather StatementFFCCatoosa, Whitfield27 min
Apr 6, 3:31 AM EDTSpecial Weather StatementFFCChattooga, Walker29 min
Apr 6, 3:57 AM EDTSpecial Weather StatementFFCMurray33 min
Apr 6, 4:01 AM EDTSpecial Weather StatementFFCChattooga29 min
Apr 6, 4:15 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray30 min
Apr 6, 4:30 AM EDTSpecial Weather StatementFFCFloyd, Gordon30 min
Apr 6, 4:31 AM EDTSpecial Weather StatementFFCFloyd, Gordon29 min
Apr 6, 4:44 AM EDTSpecial Weather StatementFFCFannin31 min
Apr 6, 4:57 AM EDTSpecial Weather StatementFFCGilmer33 min
Apr 6, 5:15 AM EDTSpecial Weather StatementFFCDawson, Lumpkin, Towns, Union30 min
Apr 6, 6:18 AM EDTSpecial Weather StatementFFCLumpkin27 min
Apr 6, 11:54 AM EDTSpecial Weather StatementFFCHeard36 min
Apr 6, 12:07 PM EDTSpecial Weather StatementFFCDouglas38 min
Apr 6, 12:28 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Fayette, Heard, Meriwether, Troup47 min
Apr 6, 12:39 PM EDTSevere Thunderstorm WarningFFCCarroll, Cobb, Douglas, Fulton, Paulding36 min
Apr 6, 12:58 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fayette, Fulton, Henry, Rockdale and 1 more47 min
Apr 6, 1:40 PM EDTSpecial Weather StatementFFCButts, Henry, Newton50 min
Apr 6, 1:45 PM EDTSpecial Weather StatementFFCDeKalb, Rockdale45 min
Apr 6, 2:17 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup43 min
Apr 6, 2:46 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Meriwether, Pike, Spalding, Troup44 min
Apr 6, 3:01 PM EDTSpecial Weather StatementFFCHarris44 min
Apr 6, 3:03 PM EDTRiver Flood WarningFFCDade28 hr
Apr 6, 3:16 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Muscogee, Talbot, Troup44 min
Apr 6, 3:31 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Meriwether, Pike, Spalding44 min
Apr 6, 3:38 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Muscogee, Talbot52 min
Apr 6, 3:58 PM EDTTornado WarningFFCHarris, Muscogee, Talbot47 min
Apr 6, 4:07 PM EDTSpecial Weather StatementFFCHenry, Lamar, Spalding38 min
Apr 6, 4:21 PM EDTSevere Thunderstorm WarningFFCCrawford, Marion, Talbot, Taylor, Upson39 min
Apr 6, 4:29 PM EDTSpecial Weather StatementFFCButts, Jasper46 min
Apr 6, 4:44 PM EDTSpecial Weather StatementFFCMuscogee61 min
Apr 6, 4:47 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Jones, Lamar, Monroe, Upson43 min
Apr 6, 5:02 PM EDTSpecial Weather StatementFFCJasper, Morgan, Putnam43 min
Apr 6, 5:13 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Jones, Peach, Twiggs32 min
Apr 6, 5:36 PM EDTSpecial Weather StatementFFCGreene, Putnam39 min
Apr 6, 5:38 PM EDTTornado WarningFFCBibb, Twiggs52 min
Apr 6, 5:45 PM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Houston, Jones, Peach, Twiggs and 1 more45 min
Apr 6, 6:08 PM EDTTornado WarningFFCBaldwin, Washington, Wilkinson21 min
Apr 6, 6:12 PM EDTSpecial Weather StatementFFCTaliaferro, Wilkes48 min
Apr 6, 6:17 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Laurens, Twiggs, Washington, Wilkinson43 min
Apr 6, 6:19 PM EDTRiver Flood WarningFFCForsyth, Fulton36 hr
Apr 6, 6:59 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Washington, Wilkinson61 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.